ITP OpenIR

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Nonequilibrium Langevin dynamics: A demonstration study of shear flow fluctuations in a simple fluid 期刊论文
PHYSICAL REVIEW E, 2017, 卷号: 96, 期号: 2, 页码: 22125
Authors:  Belousov, R;  Cohen, EGD;  Rondoni, L;  Belousov, R (reprint author), Rockefeller Univ, New York, NY 10065 USA.
Adobe PDF(360Kb)  |  Favorite  |  View/Download:10/3  |  Submit date:2017/12/21
NBODY6++GPU: ready for the gravitational million-body problem 期刊论文
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2015, 卷号: 450, 期号: 4, 页码: 4070-4080
Authors:  Wang, L;  Spurzem, R;  Aarseth, S;  Nitadori, K;  Berczik, P;  Kouwenhoven, MBN;  Naab, T;  Wang, L (reprint author), Peking Univ, Kavli Inst Astron & Astrophys, Yiheyuan Lu 5, Beijing 100871, Peoples R China.
Adobe PDF(1783Kb)  |  Favorite  |  View/Download:39/2  |  Submit date:2016/11/21
Methods: Numerical  Globular Clusters: General  
Discrete total variation calculus and Lee 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 177, 期号: 1, 页码: 226-234
Authors:  Chen, Jing-Bo;  Guo, Han-Ying;  Wu, Ke;  Chen, JB , Chinese Acad Sci, Inst Geol & Geophys, POB 9825, Beijing 100029, Peoples R China
Adobe PDF(744Kb)  |  Favorite  |  View/Download:85/4  |  Submit date:2012/08/02
Moving Coframes  Integrators  Algorithm  Versions  
Difference discrete variational principle in discrete mechanics and symplectic algorithm 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 3, 页码: 443-452
Authors:  Luo, XD;  Guo, HY;  Li, YQ;  Wu, K;  Luo, XD , Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China.
Adobe PDF(242Kb)  |  Favorite  |  View/Download:105/11  |  Submit date:2012/08/30
Euler-lagrange Cohomology  Multisymplectic Structures  Integrators  Versions  
On variations in discrete mechanics and field theory 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2003, 卷号: 44, 期号: 12, 页码: 5978-6004
Authors:  Guo, HY;  Wu, K;  Guo, HY , China Ctr Adv Sci & Technol, POB 8730, Beijing 100080, Peoples R China.
Adobe PDF(606Kb)  |  Favorite  |  View/Download:102/17  |  Submit date:2012/08/30
Euler-lagrange Cohomology  Noncommutative Differential-calculus  Multisymplectic Structures  Integrators  Principles  Formalism  Versions  
Discrete mechanics and the Finite Element Method 期刊论文
ARCHIVE OF APPLIED MECHANICS, 2003, 卷号: 73, 期号: 41035, 页码: 421-433
Authors:  Chen, JB;  Guo, HY;  Wu, K;  Chen, JB , Chinese Acad Sci, Inst Geol & Geophys, Beijing 100029, Peoples R China.
Adobe PDF(284Kb)  |  Favorite  |  View/Download:106/24  |  Submit date:2012/08/30
Variational Integrators  Matrix Polynomials  Factorization  Systems  Time  
Total variation in Hamiltonian formalism and symplectic-energy integrators 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2003, 卷号: 44, 期号: 4, 页码: 1688-1702
Authors:  Chen, JB;  Guo, HY;  Wu, K;  Chen, JB , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(512Kb)  |  Favorite  |  View/Download:95/19  |  Submit date:2012/08/29
Matrix Polynomials  Discrete Versions  Factorization  Systems  
Symplectic and multisymplectic schemes with the simple finite element method 期刊论文
PHYSICS LETTERS A, 2003, 卷号: 314, 期号: 41035, 页码: 443-455
Authors:  Zhen, L;  Bai, YQ;  Li, QS;  Wu, K;  Zhen, L , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(124Kb)  |  Favorite  |  View/Download:168/42  |  Submit date:2012/08/29
Variational Integrators  Hamiltonian-systems  Discrete Versions  Pdes  
Total variation in discrete multisymplectic field theory and multisymplectic-energy-momentum integrators 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2002, 卷号: 61, 期号: 1, 页码: 63-73
Authors:  Chen, JB;  Chen, JB , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(129Kb)  |  Favorite  |  View/Download:63/16  |  Submit date:2012/08/29
Equations  Geometry  Waves  
Difference discrete variational principles, Euler-Lagrange cohomology and symplectic, multisymplectic structures III: Application to symplectic and multisymplectic algorithms 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2002, 卷号: 37, 期号: 3, 页码: 257-264
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Wang, SK;  Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(188Kb)  |  Favorite  |  View/Download:98/16  |  Submit date:2012/08/29